Regularized Smoothing Approximations to Vertical Nonlinear Complementarity Problems

Hou Duo Qi*, Lizhi LIAO, Zheng Hua Lin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)261-276
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume230
Issue number1
DOIs
Publication statusPublished - 1 Feb 1999

Scopus Subject Areas

  • Analysis
  • Applied Mathematics

Cite this